# SDR CA110729008

- Difficulty date: July 27, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Snias AS350B
- Aircraft time: 3,155 hours
- Engine: Lyc LTS101700D2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 8273301
- Condition: Cracked
- Location: Step
- Part time: 224 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP BRACKET FOUND CRACKED DURING LAST FLIGHT CHECK. PART FROM STC SH09-38. PART REPLACED BY A NEW ONE AND SENT BACK TO MFG FOR INVESTIGATION.
